MAUDE Adverse Event Report: CORDIS CORPORATION ACCS CATH EXTEN 100CM 1200PSI; INTRODUCER, CATHETER

CORDIS CORPORATION ACCS CATH EXTEN 100CM 1200PSI; INTRODUCER, CATHETER
Model Number 502102D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hold for tg 10.14 as reported, the plastic tube of two 100 cm extension catheters which is inside the metal part was separated during the connection to another device, the retainer tubing separated in two extension catheters.The extension tubing broke when it was initially used.The procedure was completed with a third extension catheter.There was no reported patient injury.The extension catheter was stored, handled, and prepped by the instructions for use (ifu).The intended target lesion was the descending aorta.The extension catheter was used in a transcatheter aortic valve implantation (tavi) case.A non-cordis power injector was used, and psi was 900.The device was not kinked around separation.The devices were discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18076420 presented no issues during the manufacturing process that can be related to the reported event.Complaint conclusion: as reported, the plastic tube of two 100 cm extension catheters which is inside the metal part was separated during the connection to another device, the retainer tubing separated in two extension catheters.The extension tubing broke when it was initially used.The procedure was completed with a third extension catheter.There was no reported patient injury.The extension catheter was stored, handled, and prepped by the instructions for use (ifu).The intended target lesion was the descending aorta.The extension catheter was used in a transcatheter aortic valve implantation (tavi) case.A non-cordis power injector was used, and psi was 900.The device was not kinked around separation.The products, of the same lot number, were not returned for analysis.A product history record (phr) review of lot 18076420 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the devices or images for analysis, the reported customer event ¿catheter extension-separated¿ could not be confirmed.Handling factors such as excessive pulling or twisting of the extension tubing may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿exposure to temperatures above 54°c (130°f) may damage the catheter extension.To prevent damage, withdraw the catheter extension gently.Rapid removal or jerking may damage the extension.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
ACCS CATH EXTEN 100CM 1200PSI
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15546576
Report Number9616099-2022-06042
Device Sequence Number14918302
Product Code DYB
UDI-Device Identifier10705032064729
UDI-Public(01)10705032064729(17)241231(10)18076420
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number502102D
Device Catalogue Number502102D
Device Lot Number18076420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/05/2022
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASCIST CVI POWER INJECTOR; EXTENSION CATHETER
Patient SexUnknown